switching to BCP with lower estrogen dose...will this impact weight loss?
Hello my fellow sojourners on the IR/PCOS/weight loss journey -
I met with a gynocologist yesterday because I have been getting menstrual migraines and am trying to find a way to prevent and treat them. I've been on the BCP (because of amenorrhea) since I was a teenager - either Trilevlen or Avaine. My gyn said that the menstrual migraines are most likely caused by the fluctuations in estrogen, so gave me to loestrin, which is the lowest dose in estrogen (only 5 mcg) out there in the world of BCPs.
I started taking it yesterday and feel fine so far (no migraine, phew!) but as always in dealing with the tangle of hormonal issues in the IR/PCOS world, am always aware that any changes could impact weight. And, of course, my worry is that it could make it harder to lose or even cause a gain. My gyn said, "oh, no, that shouldn't happen" but I wanted to ask you all - anyone out there switched up BCPs and had an impact on weight loss/gain/maintenance?
(FYI I am also on 2000 mg metformin a day, and following the insulin resistance diet which is limiting carbs and always linking them with protein to try to keep blood sugar stable.)
Thanks for any feedback any of you all may be able to provide!